# SDR 96FDEA00192

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT INSPECTION, CRACK INDICATION FOUND AT FUSE BS 870 TERMINAL FITTING RT AFT OF ROW 2, BELOW FASTENER 6.  REPAIRED CRACK AT BS 870 TERMINAL FITTING RT AFT OF ROW 2, BELOW FASTENER 6 PER FEDEX EA'S 7-5310-26957 AND 7-5310-26913.
